MAUDE Adverse Event Report: SIGHT SCIENCES INC OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC OMNI SURGICAL SYSTEM
Model Number FG 06721
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The physician who performed an omni procedure in combination with cataract extraction reported that the goniotomy procedure had to be aborted due to iridodialysis.Post-op day 1, shallow chamber was observed, chamber was still shallow and there was a 3mm hyphema.These conditions normalized and resolved without requiring any medical/surgical intervention by post-op week one.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key17231634
Report Number3010363671-2023-00018
Device Sequence Number15248139
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public00858027006372
Combination Product (Y/N)N
Initial Reporter StateMP
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFG 06721
Device Catalogue Number1-102
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown